Piecewise Parametric Cubic Interpolation

Caiming ZHANG  Takeshi AGUI  Hiroshi NAGAHASHI  

IEICE TRANSACTIONS on Information and Systems   Vol.E77-D   No.8   pp.869-876
Publication Date: 1994/08/25
Online ISSN: 
Print ISSN: 0916-8532
Type of Manuscript: PAPER
Category: Algorithm and Computational Complexity
data interpolation,  parametric polynomial,  

Full Text: PDF>>
Buy this Article

A method is described for constructing an interpolant to a set of arbitrary data points (xi, yi), i1, 2, , n. The constructed interpolant is a piecewise parametric cubic polynomial and satisfies C1 continuity, and it reproduces all parametric polynomials of degree two or less exactly. The experiments to compare the new method with Bessel method and spline method are also shown.